# SDR AALA2000373

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN FORWARD OF FORWARD ENTRY DOOR LOWER HINGE CUTOUT.  CRACK REMOVED BY TRIMMING.  REPAIR DOUBLER INSTALLED PER SERVICE BULLETIN NR 727-53-0198 NSC1.  (M)
